Comments on conjectures of trace inequalities on a generalized Wigner-Yanase skew information

Research output: Contribution to journalArticle

3 Citations (Scopus)

Abstract

Furuichi, Yanagi and Kuriyama gave three conjectures of trace inequalities on the Wigner-Yanase-Dyson skew information and a generalized Wigner-Yanase skew information (Furuichi et al. (2009) [1]) and Yanagi found a counterexample showing that two of the three conjectures don't hold (Yanagi (2010) [6]). In this note, we show that the last conjecture does not hold in general. In addition, we show that in the case of 2×2 matrices the conjecture is true.

Original languageEnglish
Pages (from-to)164-167
Number of pages4
JournalJournal of Mathematical Analysis and Applications
Volume369
Issue number1
DOIs
Publication statusPublished - 2010 Sep 1

Fingerprint

Trace Inequality
Skew
Counterexample

All Science Journal Classification (ASJC) codes

  • Analysis
  • Applied Mathematics

Cite this

@article{4322b782e53f4fa6ba0a175aecb692b1,
title = "Comments on conjectures of trace inequalities on a generalized Wigner-Yanase skew information",
abstract = "Furuichi, Yanagi and Kuriyama gave three conjectures of trace inequalities on the Wigner-Yanase-Dyson skew information and a generalized Wigner-Yanase skew information (Furuichi et al. (2009) [1]) and Yanagi found a counterexample showing that two of the three conjectures don't hold (Yanagi (2010) [6]). In this note, we show that the last conjecture does not hold in general. In addition, we show that in the case of 2×2 matrices the conjecture is true.",
author = "Ko, {Chul Ki}",
year = "2010",
month = "9",
day = "1",
doi = "10.1016/j.jmaa.2010.02.037",
language = "English",
volume = "369",
pages = "164--167",
journal = "Journal of Mathematical Analysis and Applications",
issn = "0022-247X",
publisher = "Academic Press Inc.",
number = "1",

}

Comments on conjectures of trace inequalities on a generalized Wigner-Yanase skew information. / Ko, Chul Ki.

In: Journal of Mathematical Analysis and Applications, Vol. 369, No. 1, 01.09.2010, p. 164-167.

Research output: Contribution to journalArticle

TY - JOUR

T1 - Comments on conjectures of trace inequalities on a generalized Wigner-Yanase skew information

AU - Ko, Chul Ki

PY - 2010/9/1

Y1 - 2010/9/1

N2 - Furuichi, Yanagi and Kuriyama gave three conjectures of trace inequalities on the Wigner-Yanase-Dyson skew information and a generalized Wigner-Yanase skew information (Furuichi et al. (2009) [1]) and Yanagi found a counterexample showing that two of the three conjectures don't hold (Yanagi (2010) [6]). In this note, we show that the last conjecture does not hold in general. In addition, we show that in the case of 2×2 matrices the conjecture is true.

AB - Furuichi, Yanagi and Kuriyama gave three conjectures of trace inequalities on the Wigner-Yanase-Dyson skew information and a generalized Wigner-Yanase skew information (Furuichi et al. (2009) [1]) and Yanagi found a counterexample showing that two of the three conjectures don't hold (Yanagi (2010) [6]). In this note, we show that the last conjecture does not hold in general. In addition, we show that in the case of 2×2 matrices the conjecture is true.

UR - http://www.scopus.com/inward/record.url?scp=77952584701&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=77952584701&partnerID=8YFLogxK

U2 - 10.1016/j.jmaa.2010.02.037

DO - 10.1016/j.jmaa.2010.02.037

M3 - Article

AN - SCOPUS:77952584701

VL - 369

SP - 164

EP - 167

JO - Journal of Mathematical Analysis and Applications

JF - Journal of Mathematical Analysis and Applications

SN - 0022-247X

IS - 1

ER -